# SDR C77A20160325012

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 21,965 hours, 12,593 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5G01
- Part serial: 193611
- Condition: Failed
- Location: Left
- Part time: 21,967 hours, 12,594 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE FAIL CASS MSG.  ENG AUTOMATICALLY SHUT DOWN IN FLIGHT.
